| Catalog Number |
IAP-0500J |
| Medical Device Problem Codes |
Device Alarm System (1012); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "it was reported that a refill error occurred and it was impossible to input external ecg during use ac2.Therefore, the ac2 was replaced to another pump of not-teleflex".The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint that "refill error occurred" is not able to be confirmed.No iabp part was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.